# SDR CALA9700612

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND CRACK .5 LT WING TIP FASTENER FWD OF AFT NAV LIGHT.  STOP DRILLED, FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 57-31-01.
